MathSciNet Relay Station
MathSciNet bibliographic data
MR2294944 65H05
Pakdemirli, Mehmet; Boyacı, Hakan Generation of root finding algorithms via perturbation theory and some formulas. Appl. Math. Comput. 184 (2007), no. 2, 783–788.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement